Journal article

On the genus defect of positive braid knots

  • Liechti, Livio Department of Mathematics, University of Fribourg, Chemin du Musée 23, 1700 Fribourg, Switzerland
    23.02.2020
Published in:
  • Algebraic & Geometric Topology. - 2020, vol. 20, no. 1, p. 403–428
English We show that the difference between the Seifert genus and the topological 4–genus of a prime positive braid knot is bounded from below by an affine function of the minimal number of strands among positive braid representatives of the knot. We deduce that among prime positive braid knots, the property of having such a genus difference less than any fixed constant is characterised by finitely many forbidden surface minors.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308590
Statistics

Document views: 9 File downloads:
  • lie_gdp.pdf: 1